Frank Werner
Publications



Submitted articles

  • (with H. Li): Empirical Risk Minimization as Parameter Choice Rule for General Linear Regularization Methods. arXiv 1703.07809, 2017.


  • Refereed articles


  • (with K. Proksch and A. Munk): Multiscale Scanning in Inverse Problems. Accepted for The Annals of Statistics.
    Older version: available on arXiv.

  • Adaptivity and Oracle Inequalities in Linear Statistical Inverse Problems: a (numerical) survey. To appear in: New Trends in Parameter Identification for Mathematical Models, Birkhäuser, 2018.

  • (with F. Enikeeva and A. Munk): Bump detection in heterogeneous Gaussian regression. Bernoulli 24(2): 1266--1306, 2018. DOI: 10.3150/16-BEJ899
    Older version: available on arXiv.

  • (with T. Hohage): Inverse Problems with Poisson Data: statistical regularization theory, applications and algorithms. Topical Review for Inverse Problems 32 093001, 2016. DOI: 10.1088/0266-5611/32/9/093001

  • (with C. König and T. Hohage): Convergence Rates for Exponentially Ill-Posed Inverse Problems with Impulsive Noise. SIAM Journal on Numerical Analysis 54(1), 341-360, 2016. DOI: 10.1137/15M1022252
    Older version: available on arXiv.

  • (with A. Munk): Discussion of "Hypothesis testing by convex optimization" by A. Goldenshluger, A. Juditsky and A. Nemirovski. Electronic Journal of Statistics 9(2): 1720-1722, 2015. DOI: 10.1214/14-EJS980

  • On convergence rates for iteratively regularized Newton-type methods under a Lipschitz-type nonlinearity condition. Journal of Inverse and Ill-posed problems 23(1): 75-84, 2015. DOI: 10.1515/jiip-2013-0074

  • (with T. Hohage): Convergence rates for Inverse Problems with Impulsive Noise. SIAM Journal on Numerical Analysis 52(3), 1203-1221, 2014. DOI: 10.1137/130932661
    Older Version: (Preprint), also available on arXiv.

  • (with T. Hohage): Iteratively regularized Newton-type methods with general data misfit functionals and applications to Poisson data. Numerische Mathematik 123(4), 745-779, 2013. DOI: 10.1007/s00211-012-0499-z

  • (with T. Hohage): Convergence rates in expectation for Tikhonov-type regularization of Inverse Problems with Poisson data. Inverse Problems 28 104004, 2012. DOI: 10.1088/0266-5611/28/10/104004
    Older Version: (Preprint), also available on arXiv.


  • Conference proceedings

  • (with T. Hohage): Convergence in expectation results for phase retrieval problems in x-ray imaging. In Proceedings of the 11th International Conference on Mathematical and Numerical Aspects of Waves 139-140, 2013. (online version)

  • Inverse Problems with Poisson data. In: Computational Inverse Problems, Oberwolfach Reports 9(4), 3115-3116, 2012. DOI: 10.4171/OWR/2012/51 (online version)


  • Theses

  • Inverse problems with Poisson data: Tikhonov-type regularization and iteratively regularized Newton methods, 2012 (PhD thesis) (pdf)

  • Ein neuer numerischer Ansatz zur L^p-Regularisierung, 2008 (Diploma thesis - in german)



  • (link to my articles on arXiv)

    (link to my MathSciNet author page)

    Dr. Frank Werner


    Statistical Inverse Problems in Biophysics Group

    Max Planck Institute for biophysical Chemistry

    Am Fassberg 11

    T6 3.34

    37077 Göttingen

    E-mail

    Phone: +49 (0)551 201 1628













    Last updated: 01.12.2017